# SDR IPXA2018042829030

- Difficulty date: April 17, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 54,641 hours, 17,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, A DENT WAS FOUND ON THE LT WING INBD AFT FLAP LOWER SKIN AT IFS 113.75.  REPAIRED IAW SRM 57-53-01, REPAIR 1,  SRM 51-70-03, GENERAL, SRM 51-70-10, REPAIR 4, AND SRM 51-70-10, GENERAL, REV 71.
